Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 14, NWS Jackson, MS

February 3, 2016Franklin County, Mississippi

NWS Jackson, MS issued this river flood warning at Feb 3, 2016, 4:42 AM CST for Franklin County, Mississippi. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 4:42 AM CST (10:42 UTC)
Expired
Feb 4, 2016, 3:48 AM CST
In force
23 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Franklin County, MS

The river

Written for the forecast point Homochitto River at Rosetta (RSAM6). The gauge peaked at 20.09 ft at Feb 3, 2016, 6:00 AM CST.

actionminormoderate10203002/0302/0402/05
Action stage
18 ft
Minor stage
19 ft
Moderate stage
30 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07292500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

522 
WGUS44 KJAN 031042
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
442 AM CST WED FEB 3 2016

...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Homochitto River At Rosetta affecting Franklin County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC037-040948-
/O.NEW.KJAN.FL.W.0014.160203T1042Z-160204T0948Z/
/RSAM6.1.ER.160203T0742Z.160203T1200Z.160203T1848Z.NO/
442 AM CST WED FEB 3 2016

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Homochitto River At Rosetta
* until late tonight.
* At 3:45 AM Wednesday the stage was 19.8 feet and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 19 feet.
* Impact...At 19 feet...Water begins to spread into agricultural 
  lands along the river. Equipment and livestock should be removed.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Homochitto River 
Rosetta        19  19.8 Wed  4 AM  20.0  11.9   8.4  17.8  6 AM  2/3


&&


LAT...LON 3140 9141 3139 9109 3148 9093 3138 9084
      3128 9107 3130 9147             



$$

DL
2 follow-up statements
462 
WGUS84 KJAN 031710
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1110 AM CST WED FEB 3 2016

...The Flood Warning continues for the following rivers in Mississippi...

  Homochitto River At Rosetta affecting Franklin County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC037-040900-
/O.EXT.KJAN.FL.W.0014.000000T0000Z-160204T0900Z/
/RSAM6.1.ER.160203T0742Z.160203T1230Z.160203T1800Z.NO/
1110 AM CST WED FEB 3 2016


The Flood Warning continues for
  The Homochitto River At Rosetta
* until late tonight.
* At 10:45 AM Wednesday the stage was 19.2 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage by this afternoon.
* Impact...At 19.0 feet...Water begins to spread into agricultural 
  lands along the river. Equipment and livestock should be removed.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Homochitto River 
Rosetta        19  19.2 Wed 11 AM  11.8   8.0   7.3    Falling          


&&


LAT...LON 3140 9141 3139 9109 3148 9093 3138 9084
      3128 9107 3130 9147             



$$
540 
WGUS84 KJAN 040252
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
852 PM CST WED FEB 3 2016


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Homochitto River At Rosetta affecting Franklin County




PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC037-040322-
/O.CAN.KJAN.FL.W.0014.000000T0000Z-160204T0900Z/
/RSAM6.1.ER.160203T0742Z.160203T1230Z.160203T1848Z.NO/
852 PM CST WED FEB 3 2016

The Flood Warning is cancelled for
  The Homochitto River At Rosetta.
* At  7:45 PM Wednesday the stage was 15.2 feet.
* The river fell below flood stage at 12:48 PM Wednesday.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Homochitto River 
Rosetta        19  15.2 Wed 08 PM   9.3   3.8   3.8     below FS         


&&


LAT...LON 3140 9141 3139 9109 3148 9093 3138 9084
      3128 9107 3130 9147             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 2, 7:50 PM CST, 8 hours 52 minutes earlier.

Area forecast discussion, Feb 2, 7:50 PM CST, 8 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST TUE FEB 2 2016

.UPDATE...LATEST SURFACE ANALYSIS HAD THE SLOW MOVING COLD FRONT
JUST EAST OF THE MISSISSIPPI RIVER. LOCAL RADARS WERE LIT UP WITH A
BAND OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT
WITH THE STRONGEST ACTIVITY FROM BROOKHAVEN TO JACKSON EXTENDING
NORTHEAST TO COLUMBUS. THE AREA GENERALLY ALONG AND EAST OF THE
NATCHEZ TRACE REMAINS FAVORABLE FOR A FEW SEVERE STORMS CAPABLE OF
DAMAGING WINDS AND TORNADOES. THE STORMS HAVE BEEN TRAINING AND SLOW
TO MAKE AN EASTWARD PROGRESSION SO LOCALLY HEAVY RAINS HAVE
ACCOMPANIED THE STORMS AND HAVE LED TO SOME FLASH FLOODING ACROSS THE
AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3AM FOR OUR SOUTHEAST
HALF OF THE AREA BUT THE ACTIVITY MAY SHIFT SOUTHEAST OF OUR BEFORE
THEN. /22/

&&

.PREV DISCUSSION... /ISSUED 435 PM CST TUE FEB 2 2016/

..SEVERE WEATHER ONGOING ACROSS THE REGION THIS AFTERNOON...

DISCUSSION...AN OCCLUDED SURFACE LOW PRESSURE SYSTEM CONTINUES TO LIFT
NORTHEAST ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND WILL
PROGRESS NORTHWARD OVERNIGHT. A TRAILING FRONTAL BOUNDARY EXTENDS
SOUTH FROM THIS LOW INTO THE ARKLATEX WITH A PREFRONTAL SURFACE
BOUNDARY IN THE VICINITY OF THE MISSISSIPPI RIVER. SEVERE WEATHER
ONGOING ACROSS THE FORECAST AREA THIS AFTERNOON. THIS ACTIVITY HAS
COME IN THE FORM OF MAINLY DISCRETE CELLS. WHILE OUR 19Z SOUNDING
FAILED...OTHER LOCAL RAOBS INDICATED THAT THE MORNING CAP THAT WAS IN
PLACE HAD BEEN ERODED BY 18Z. THIS HAS HELPED THE MORNING SHOWERS TAP
INTO BETTER INSTABILITY AS CHARACTERIZED BY DEWPOINTS IN THE MID TO
UPPER 60S. WITH DEEP LAYER SHEAR OF AROUND 60KTS AS INFLUENCED BY THE
PRESENCE OF A 140KT UPPER LEVEL JET...ANY OF THESE STORMS THAT
DEVELOP HAVE BEEN ABLE TO ROTATE AND WE HAVE ALREADY HAD A FEW
CONFIRMED TORNADOES ACROSS EASTERN MISSISSIPPI. THIS ACTIVITY WITH
THE DISCRETE CELLS/SMALLER LINE SEGMENTS WILL CONTINUE THROUGH THE
REMAINDER OF THE AFTERNOON INTO THE EVENING HOURS ESPECIALLY ACROSS
EASTERN MISSISSIPPI WHERE SHEAR/HELICITY/INSTABILITY ARE MAXIMIZED.
HI- RES MODELS CONTINUE TO SHOW THAT STORMS MAY EVENTUALLY CONGEAL
INTO A SQUALL LINE BEFORE EXITING EASTERN MISSISSIPPI LATER THIS
EVENING AHEAD OF THE MAIN FRONT WHICH IS STILL ACROSS CENTRAL
LOUISIANA. ANOTHER THREAT WILL BE FROM LOCALLY HEAVY RAINFALL. STORMS
TODAY HAVE ALREADY BEEN RATHER EFFICIENT IN RAINFALL AND EXPECT THAT
ANY THAT TRAIN COULD BRING 1-3 INCHES. WILL LEAVE THE LIMITED RISK IN
THIS REGION. GOING HAZARDS/HWO WILL BE KEPT AS IS WITH THE EXCEPTION
OF THE LIMITED GRADIENT WIND. WHILE GUSTY WINDS WILL
CONTINUE...SHOULD BE SLOWER THAN PREVIOUSLY AND WILL DROP THAT FROM
THE HWO. /28/

PRECIP LOOKS TO TAPER OFF OVER THE PINE BELT AROUND OR SHORTLY AFTER
DAYBREAK TOMORROW AS THE FRONT NUDGES EASTWARD. MODERATE COLD
ADVECTION WILL PERSIST AREAWIDE THROUGH THE DAY AND INTO THE
EVENING. DAYTIME TEMPS WILL BE A BATTLE BETWEEN THIS AND GOOD
INSOLATION AS NEAR FULL SUNSHINE APPEARS LIKELY. BELIEVE MANY AREAS
WILL STILL REACH THE LOWER 60S. OVERNIGHT, SURFACE WINDS WILL BEGIN
TO SLACK OFF, ESPECIALLY OVER THE NORTHERN HALF OF THE AREA. WITH
THE SKY REMAINING CLEAR, FREEZING TEMPS ARE POSSIBLE IN SOME AREAS.
/DL/

THURSDAY THROUGH MONDAY...

THE GENERAL POSITION OF THE UPPER LONGWAVE TROUGH OVER THE MS VALLEY
WILL TEND TO ANCHOR A CONTINENTAL POLAR AIRMASS OVER THE ARKLAMISS
FROM LATE THIS WEEK INTO THE WEEKEND. THIS WILL FAVOR SEASONABLY
COOL AND DRY CONDITIONS WITH TEMPERATURE DEPARTURES SEVERAL DEG F
BELOW CLIMATIC AVERAGE. HAVE CONTINUED TO FOLLOW A COOLER GUIDANCE
TEMPERATURE BLEND FOR LOWS THURSDAY NIGHT GIVEN IDEAL SFC HIGH
POSITION AND NIGHTTIME COOLING CONDITIONS.

FORECAST CONFIDENCE DROPS QUICKLY AS WE GO FROM SUNDAY INTO MONDAY
DUE TO INCONSISTENT MODEL HANDLING OF A SHORTWAVE TROUGH THAT IS
FORECAST TO MOVE THROUGH THE BASE OF THE LONGWAVE TROUGH. IT IS
DEFINITELY PRUDENT TO FOLLOW THE BLENDED GUIDANCE WITH THIS SYSTEM
DUE TO WIDELY VARIED QPF SIGNALS. IT LOOKED YESTERDAY LIKE A MORE
SUPPRESSED SOLUTION WAS THE WAY TO GO...AND THAT STILL MAY BE THE
CASE...BUT THERE ARE MORE INDICATIONS NOW THAT WE COULD SEE THE
MOISTURE-STARVED SYSTEM INTERACT WITH A STRONG BAROCLINIC ZONE
RESULTING IN QUICK DEVELOPMENT OF COASTAL RAINFALL THAT COULD MOVE
INTO PORTIONS OF THE ARKLAMISS. AT THIS TIME...IT LOOKS LIKE PHASING
WITH THE NORTHERN STREAM WITH THIS POTENTIAL SYSTEM SHOULD NOT
HAPPEN IN TIME TO BRING US ANY WINTRY PRECIP. LOOKING AHEAD...A MORE
SIGNIFICANT COLD AIR INTRUSION IS POSSIBLE FOR THE MIDDLE OF NEXT
WEEK. /EC/

AVIATION...THE COLD FRONT WAS IN VCTY OF GLH AND VFR CONDS CAN BE
EXPECTED AT GLH THE REST OF THE NIGHT. ELSEWHERE A MIX OF MVFR TO
IFR CONDITIONS CAN BE EXPECTED WITH SCATTERED TSRA AHEAD OF THE COLD
FRONT THAT WILL SHIFT EAST ACROSS THE AREA THIS EVENING. SOME STORMS
COULD BE STRONG TO SEVERE WITH DAMAGING WINDS AND TORNADOES...
ESPECIALLY E MS. CONDS WILL IMPROVE FROM THE WEST TONIGHT IN THE
WAKE OF THE FRONT. GUSTY SOUTH WINDS AHEAD OF THE COLD FRONT WILL
SHIFT TO WEST/NORTHWEST BY WED MORNING. VFR CONDS AREAWIDE ARE
EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       47  58  31  51 /  96  11  11   6
MERIDIAN      54  62  32  52 /  99  21  11   7
VICKSBURG     43  56  31  51 /  85  12  11   5
HATTIESBURG   58  65  36  55 /  99  24  11   4
NATCHEZ       46  58  33  51 /  87  12  11   5
GREENVILLE    42  53  30  47 /  24  10  11   5
GREENWOOD     43  53  28  48 /  83  11  11   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/28/EC
Hazardous weather outlook, Feb 3, 4:16 AM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
416 AM CST WED FEB 3 2016

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>041-045-046-051-
052-056>058-064>066-072>074-041030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-NESHOBA-
KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
416 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

LAZ024>026-MSZ042>044-047>050-053>055-059>063-041030-
CATAHOULA-TENSAS-CONCORDIA-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-
RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-
416 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FOG
THREAT...LIMITED
TIMING...TODAY

AREAS OF FOG HAVE DEVELOPED AND WILL CONTINUE THROUGH THE EARLY
MORNING. A FEW LOCATIONS WILL SEE VISIBILITY DROP TO NEAR A QUARTER
MILE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

21

&&

...HAZARD LEGEND...

*FOG*
EXTREME...WIDESPREAD FOG WITH VISIBILITIES NEAR ZERO.
SIGNIFICANT...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4
 MILE LIKELY.
ELEVATED...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE
 POSSIBLE.
LIMITED...PATCHY FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4
 MILE POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Feb 3, 2:16 AM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
216 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      1 WSW BRANDON           32.27N 90.02W
02/02/2016                   RANKIN             MS   FIRE DEPT/RESCUE

            A VEHICLE WAS STRANDED ALONG MARQUETTE RD BY FLASH
            FLOODING

&&

DL
Local storm report, Feb 3, 2:44 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
244 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLASH FLOOD      4 ENE BUDE              31.49N 90.80W
02/02/2016                   FRANKLIN           MS   TRAINED SPOTTER

            WATER COVERED SEVERAL AREAS OF A CAMPGROUND ALONG THE
            HOMOCHITTO RIVER NEAR EDDICETON

&&

DL
Local storm report, Feb 3, 3:23 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
323 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      SONTAG                  31.65N 90.20W
02/02/2016                   LAWRENCE           MS   PUBLIC

            ROAD WAS WASHED OUT IN THE SONGTAG COMMUNITY

0800 PM     FLASH FLOOD      6 WNW FLOWOOD           32.35N 90.20W
02/02/2016                   HINDS              MS   PUBLIC

            FLOODING WAS REPORTED AT LIVINGSTON RD AND MAYES ST IN
            JACKSON

&&

DL
Local storm report, Feb 3, 3:38 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     3 ESE JOHNS             32.11N 89.79W
02/02/2016                   RANKIN             MS   PUBLIC

            TREES WERE DOWNED ALONG MS HIGHWAY 43 NORTH OF PUCKETT

&&

DL
Local storm report, Feb 3, 3:50 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      4 NNE EAST LINCOLN      31.55N 90.27W
02/02/2016                   LINCOLN            MS   PUBLIC

            ROAD WASHED OUT IN THE FAIR RIVER AREA

&&

DL
Local storm report, Feb 3, 4:16 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLOOD            1 WSW PELAHATCHIE       32.31N 89.81W
02/03/2016                   RANKIN             MS   DEPT OF HIGHWAYS

            US HIGHWAY 80 CLOSED DUE TO FLOODING NEAR MS HIGHWAY 43.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 6:12 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton, Scott63 min
Feb 2, 6:20 PM CSTFlash Flood WarningJANHinds, Madison, Rankin, Scott6 hr
Feb 2, 6:27 PM CSTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln4 hr
Feb 2, 6:45 PM CSTSevere Thunderstorm WarningJANCopiah45 min
Feb 2, 7:17 PM CSTFlash Flood WarningJANLeake, Neshoba, Winston4 hr
Feb 2, 7:47 PM CSTTornado WarningJANLowndes, Noxubee58 min
Feb 2, 7:56 PM CSTSevere Thunderstorm WarningJANCopiah, Simpson49 min
Feb 2, 8:07 PM CSTFlash Flood WarningJANRankin, Simpson3 hr
Feb 2, 8:17 PM CSTRiver Flood WarningJANNeshoba6 days
Feb 2, 8:19 PM CSTRiver Flood WarningJANAttala, Holmes7 days
Feb 2, 8:35 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith31 min
Feb 2, 9:01 PM CSTFlash Flood WarningJANClay, Lowndes, Oktibbeha3 hr
Feb 2, 9:37 PM CSTSevere Thunderstorm WarningJANNeshoba, Noxubee, Winston38 min
Feb 2, 9:47 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee43 min
Feb 2, 9:59 PM CSTRiver Flood WarningJANNoxubee5 days
Feb 2, 10:03 PM CSTRiver Flood WarningJANLeake4 days
Feb 2, 10:03 PM CSTRiver Flood WarningJANAttala59 hr
Feb 2, 10:15 PM CSTSevere Thunderstorm WarningJANLowndes, Noxubee45 min
Feb 2, 10:33 PM CSTSpecial Weather StatementJANKemper, Lauderdale42 min
Feb 2, 10:41 PM CSTRiver Flood WarningJANClay67 hr
Feb 2, 10:55 PM CSTSpecial Weather StatementJANNoxubee20 min
Feb 2, 11:17 PM CSTAreal Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more18 hr
Feb 2, 11:27 PM CSTAreal Flood WarningJANLeake, Neshoba, Winston6 hr
Feb 2, 11:59 PM CSTAreal Flood WarningJANLowndes, Oktibbeha6 hr
Feb 3, 12:45 AM CSTAreal Flood WarningJANHinds, Madison, Rankin, Scott, Smith6 hr
Feb 3, 1:01 AM CSTSpecial Weather StatementJANForrest, Jones29 min
Feb 3, 4:45 AM CSTRiver Flood WarningJANLeake8 days
Feb 3, 5:29 AM CSTAreal Flood WarningJANLeake, Neshoba6 hr
Feb 3, 6:41 AM CSTRiver Flood WarningJANLeake7 days
Feb 3, 6:41 AM CSTRiver Flood WarningJANLeake4 days
Feb 3, 6:41 AM CSTRiver Flood WarningJANLeake5 days
Feb 3, 6:41 AM CSTRiver Flood WarningJANMadison, Rankin5 days
Feb 3, 6:41 AM CSTRiver Flood WarningJANHinds, Rankin8 days
Feb 3, 6:42 AM CSTAreal Flood WarningJANRankin, Scott, Smith12 hr
Feb 3, 7:22 AM CSTRiver Flood WarningJANCopiah, Simpson12 days
Feb 3, 7:22 AM CSTRiver Flood WarningJANLawrence12 days
Feb 3, 7:23 AM CSTRiver Flood WarningJANSimpson3 days
Feb 3, 9:08 AM CSTRiver Flood WarningJANMarion12 days
Feb 3, 11:17 AM CSTAreal Flood WarningJANNeshoba6 hr

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.